Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: mushy

  1. #1
    mickdiesel is offline Senior Member
    Join Date
    Feb 2005
    Your little sister


    i had to interupt a cycle because i got real sick, only did 5 shots of deca and went through 4 days of dbol . I did a limited pct and now im realy mushy. The injection sites are the worst. When i go to the gym it goes away but when the pump is gone the mush is back. I can only assume its water, but how do i get it to go away. Potassium? Drink even more water?

  2. #2
    Angel of death's Avatar
    Angel of death is offline Senior Member
    Join Date
    Nov 2004
    Avoid sodium, drink water, do cardio.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts